A Matrix Interpolation between Classical and Free Max Operations. I. The Univariate Case
Florent Benaych-Georges () and
Thierry Cabanal-Duvillard ()
Additional contact information
Florent Benaych-Georges: UPMC Univ. Paris 6
Thierry Cabanal-Duvillard: UMR CNRS 8145–Université Paris Descartes
Journal of Theoretical Probability, 2010, vol. 23, issue 2, 447-465
Abstract:
Abstract Recently, Ben Arous and Voiculescu considered taking the maximum of two free random variables and brought to light a deep analogy with the operation of taking the maximum of two independent random variables. We present here a new insight on this analogy: its concrete realization based on random matrices giving an interpolation between classical and free settings.
Keywords: Random matrices; Free probability; Max-stable laws; 15A52; 46L54 (search for similar items in EconPapers)
Date: 2010
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://link.springer.com/10.1007/s10959-009-0210-1 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jotpro:v:23:y:2010:i:2:d:10.1007_s10959-009-0210-1
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/10959
DOI: 10.1007/s10959-009-0210-1
Access Statistics for this article
Journal of Theoretical Probability is currently edited by Andrea Monica
More articles in Journal of Theoretical Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().